# SDR DALA2019042762669

- Difficulty date: April 26, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE LOCATED AT DOOR STOP 7 UPPER INBD HOLE AT FWD GALLEY AREA (1 EA) (AT 4 OCLOCK). PERFORMED SECTION I AS REPAIR INSTRUCTION LOCATED ON FRAME 16L/H SIDE AT DOOR STOP 7 UPPER INBOARD HOLE AT FWD GALLEY AREA AS PER PRI 577135-14 REVISION O AND ER/A 577135-14AD.
